Gaussian Elimination is not Optimal.

V. STRASSEN

Numerische Mathematik (1969)

  • Volume: 13, page 354-356
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

STRASSEN, V.. "Gaussian Elimination is not Optimal.." Numerische Mathematik 13 (1969): 354-356. <http://eudml.org/doc/131927>.

@article{STRASSEN1969,
author = {STRASSEN, V.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {354-356},
title = {Gaussian Elimination is not Optimal.},
url = {http://eudml.org/doc/131927},
volume = {13},
year = {1969},
}

TY - JOUR
AU - STRASSEN, V.
TI - Gaussian Elimination is not Optimal.
JO - Numerische Mathematik
PY - 1969
VL - 13
SP - 354
EP - 356
KW - numerical analysis
UR - http://eudml.org/doc/131927
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.